Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Equational axioms for classes of lattices


Author: Kirby A. Baker
Journal: Bull. Amer. Math. Soc. 77 (1971), 97-102
MSC (1970): Primary 06A20, 08A15; Secondary 06A30, 08A20
MathSciNet review: 0288058
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A20, 08A15, 06A30, 08A20

Retrieve articles in all journals with MSC (1970): 06A20, 08A15, 06A30, 08A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12618-6
PII: S 0002-9904(1971)12618-6